Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pregnancy tests done, first came positive, next negative. On regestrone, pregnancy test positive, got periods. Am I still pregnant?

Hi, My first pregnancy test came positive and after two days i did one more it came negative, so consulted a doctor and confirmed negative. and doctor prescribed Regestrone for 3 days (9 tablets) so it got over on Tuesday, but today morning when i again did pregnancy test it came positive. But now around evening i looks like i have got my periods. Please advise am i pregnant or not
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
In your case, a delay in conception is a likely possibility. Confirmation of pregnancy can be done by going for a serum beta HCG evaluation. The mild spotting you are having might be related to progesterone withdrawal.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor